# SDR AALA201705249008

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 39,659 hours, 29,143 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7149001
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CENTER FUEL TANKS LEFT PUMP FAULTED. REMOVED AND REPLACED THE FUEL BOOST PUMP.
